Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Personality disorder

hello Doctor, I have been prescibed Risdone-1 for overthing and suspuscious nature. Am I being treated for some kind of personality disorder or schizophrenia or something. Please make me understand because it has side effect of impotence in men when used prolonged, so Im worried .. please provide info... Im 28 thanks
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HCM.
Gradually you will get recovery from your illness than consult your doctor and ask him to reduce the dosage.there are also other medicines which has no such side effect.
Also try yoga and meditation ,it will definitely help you.Try to increase your self confidence and be active and positive living.
Answered: Thu, 12 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor